# SDR TWAA9810109

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933L
- Make and model: Doug DC-9-41
- Aircraft serial: 47617
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT, MAINTENANCE FOUND CORROSION AT A REPAIR IN THE FORWARD CARGO COMPARTMENT, STA 617, LONGERON 30.  REPLACED REPAIR PER ARA 15069.  CHECK-C 2-16-98 STL.  TT:  51,189 HOURS.  TOTAL CYCLES:  47,293.  (X)
